# SDR USAA2010032690651

- Difficulty date: March 25, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 64,963 hours, 44,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 6549652
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C6 CHECK - FORWARD ENTRY DOOR UPPER AFT ANGLE CLIP CRACKED.  REPLACED THE FORWARD ENTRY DOOR UPPER AFT ANGLE CLIP IAW B737 SRM 51-40-02.
